# SDR DHL200071708D

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Fence
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RIGHT WING FENCE AT NR 5 SLAT TEMPORARY REPAIR DETERIORATED, PULLING OFF, FASTENERS ON I/B SIDE PULLING THROUGH.  INSTALLED FIBERGLASS OVERLAY REPAIR PER BORING SRM 51-40-8 FIG 1. REF: N/R 2772.
